zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A Lie theoretic interpretation and proof of the Rogers-Ramanujan identities. (English) Zbl 0488.17006

17B65Infinite-dimensional Lie (super)algebras
11P81Elementary theory of partitions
05A17Partitions of integers (combinatorics)
Full Text: DOI
[1] Rota, G. -C.: Encyclopedia of mathematics and its applications. 2 (1976)
[2] Block, R.; Wilson, R. L.: On filtered Lie algebras and divided power algebras. Comm. algebra 7, 571-589 (1975) · Zbl 0334.17005
[3] . Mem. amer. Math. soc. 24 (1980)
[4] Feingold, A.; Lepowsky, J.: The Weyl-Kac character formula and power series identities. Adv. in math. 29, 271-309 (1978) · Zbl 0391.17009
[5] Garland, H.; Lepowsky, J.: Lie algebra homology and the macdonald-Kac formulas. Invent. math. 34, 37-76 (1976) · Zbl 0358.17015
[6] Gordon, B.: A combinatorial generalization of the Rogers-Ramanujan identities. Amer. J. Math. 83, 393-399 (1961) · Zbl 0100.27303
[7] . Adv. in math. 30, 85-136 (1978)
[8] . Adv. in math. 35, 179-194 (1980)
[9] Milne, S.: Lie algebraic approaches to classical partition identities. Adv. in math. 29, 15-29 (1978) · Zbl 0384.10008
[10] Lepowsky, J.; Wilson, R. L.: Construction of the affine Lie algebra $A(1)$1. Comm. math. Phys. 62, 43-53 (1978) · Zbl 0388.17006
[11] Macdonald, I. G.: Affine root systems and Dedekind’s ${\eta}$-fuction. Invent. math. 15, 91-143 (1972) · Zbl 0244.17005
[12] . Proc. amer. Math. soc. 48, 43-52 (1975)
[13] Wilson, R. L.: A new family of algebras underlying the Rogers-Ramanujan identities and generalizations. Proc. nat. Acad. sci. USA 78, 7254-7258 (1981) · Zbl 0472.17005
[14] The structure of standard modules, I. Universal algebras and the Rogers-Ramanujan identities, to appear. · Zbl 0577.17009